Facebook Pixel

Week long cramps one week before period

By February 12, 2016 - 1:53pm
Rate This

I have been having lower pelvic pain for a week now and it's currently a week before my period. Last weekend I threw up two night in a row; however, it was over 5 hours after I took both of my pills. The next day I had diarrhea an hour after I took my pill. After I had sex a few days later, I took plan b just incase my pills did not stay in my system. I also had sex again recently and have had cramping during intercourse as well. What could be going on?

Add a Comment1 Comments

HERWriter Guide

Hi Devonmariek

Thanks for your question!

It sounds like your vomiting and diarrhea were due to a virus - these viruses are common during the winter season. Abdominal cramps are very common with digestive upset.

So this could be your main issue. Or you could be dealing with the side effects of Plan B that include cramps. Or you may be dealing with PMS.

We cannot say what exactly is going on - it might even be a combination of all three.

If you don't feel better in the next few days, see a doctor. Otherwise wait for your period to see if things settle down. Your pregnancy risk is extremely low.

For more information on emergency birth control, click here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills

I hope this has helped.


February 12, 2016 - 4:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.